# SDR 95FDEA01817

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Double Drilled
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOUBLE HOLE IN FRAME WEB BS 1010, WL 295, LBL 33.  REMOVED DAMAGED AREA, INSTALLED REPAIR IAW FEDEX SRM 53-10-4.  C/A ADDITION.
